Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 476025, 7 pages
http://dx.doi.org/10.1155/2014/476025
Research Article

Analysis of the Symmetries and Conservation Laws of the Nonlinear Jaulent-Miodek Equation

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj 31485-313, Iran

Received 11 February 2014; Revised 12 April 2014; Accepted 16 April 2014; Published 6 May 2014

Academic Editor: Mariano Torrisi

Copyright © 2014 Mehdi Nadjafikhah and Mostafa Hesamiarshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Jaulent and I. Miodek, “Nonlinear evolution equations associated with ‘energy-dependent Schrödinger potentials’,” Letters in Mathematical Physics, vol. 1, no. 3, pp. 243–250, 1976. View at Google Scholar · View at MathSciNet
  2. Y. Matsuno, “Reduction of dispersionless coupled Korteweg-de Vries equations to the Euler-Darboux equation,” Journal of Mathematical Physics, vol. 42, no. 4, pp. 1744–1760, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 819–839, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Mohebbi, Z. Asgari, and M. Dehghan, “Numerical solution of nonlinear Jaulent-Miodek and Whitham-Broer-Kaup equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4602–4610, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Biazar and M. Eslami, “Homotopy analysis method for nonlinear Jaulent-Miodek equation,” Journal of Information and Computing Science, vol. 5, no. 2, pp. 083–088, 2010. View at Google Scholar
  6. S. Lie, “On integration of a class of linear partial differential equations by means of definite integrals,” Archiv der Mathematik, vol. 6, p. 328, 1881, Translation by N. H. Ibragimov. View at Google Scholar
  7. G. Bluman, “New conservation laws obtained directly from symmetry action on a known conservation law,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 233–250, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. W. Bluman, A. F. Cheviakov, and S. C. Anco, Applications of Symmetry Methods to Partial Differential Equations, vol. 168 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Hereman, “Symbolic computation of conservation laws of nonlinear partial differential equations in multi-dimensions,” International Journal of Quantum Chemistry, vol. 106, pp. 278–299, 2006. View at Google Scholar
  10. D. Poole and W. Hereman, “The homotopy operator method for symbolic integration by parts and inversion of divergences with applications,” Applicable Analysis, vol. 89, no. 4, pp. 433–455, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. G. W. Bluman and J. D. Cole, Similarity Methods for Differential Equations, vol. 13 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1974. View at MathSciNet
  13. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at MathSciNet
  14. W. Hereman, M. Colagrosso, R. Sayers et al., “Continuous and discrete homotopy operators and the computation of conservation laws,” in Differential Equations with Symbolic Computation, D. Wang and Z. Zheng, Eds., pp. 249–285, Birkhäuser, Basel, Switzerland, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. D. Poole, Symbolic computation of conservation laws of nonlinear partial differential equations using homotopy operators [Ph.D. thesis], Colorado School of Mines, 2009.